# SDR REXA2024020900166

- Difficulty date: January 16, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE, LOWER SILL MID CAP ANGLE IS CORRODED.  REMOVED MID CAP ANGLE AS REQUIRED FOR REPLACEMENT IAW CRJ 900 SRM TASK 51-41-02-001-001-A01.  INSTALLED NEW SERVICEABLE LOWER SILL MID CAP ANGLE (PN# SH670-31825-9S) IAW CRJ900 SRM 51-41-02-001-001-A01
